Volume 21, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Geodesics in the mapping class group

Kasra Rafi and Yvon Verberne

Algebraic & Geometric Topology 21 (2021) 2995–3017
Bibliography
1 G N Arzhantseva, C H Cashen, D Gruber, D Hume, Characterizations of Morse quasi-geodesics via superlinear divergence and sublinear contraction, Doc. Math. 22 (2017) 1193 MR3690269
2 G N Arzhantseva, C H Cashen, J Tao, Growth tight actions, Pacific J. Math. 278 (2015) 1 MR3404665
3 J A Behrstock, Asymptotic geometry of the mapping class group and Teichmüller space, Geom. Topol. 10 (2006) 1523 MR2255505
4 B H Bowditch, Tight geodesics in the curve complex, Invent. Math. 171 (2008) 281 MR2367021
5 J Brock, H Masur, Y Minsky, Asymptotics of Weil–Petersson geodesics, II : Bounded geometry and unbounded entropy, Geom. Funct. Anal. 21 (2011) 820 MR2827011
6 Y E Choi, D Dumas, K Rafi, Grafting rays fellow travel Teichmüller geodesics, Int. Math. Res. Not. 2012 (2012) 2445 MR2926987
7 Y E Choi, K Rafi, C Series, Lines of minima and Teichmüller geodesics, Geom. Funct. Anal. 18 (2008) 698 MR2438996
8 M Clay, K Rafi, S Schleimer, Uniform hyperbolicity of the curve graph via surgery sequences, Algebr. Geom. Topol. 14 (2014) 3325 MR3302964
9 M Dehn, Papers on group theory and topology, Springer (1987) MR881797
10 T Delzant, Sous-groupes distingués et quotients des groupes hyperboliques, Duke Math. J. 83 (1996) 661 MR1390660
11 M Duchin, K Rafi, Divergence of geodesics in Teichmüller space and the mapping class group, Geom. Funct. Anal. 19 (2009) 722 MR2563768
12 A Eskin, H Masur, K Rafi, Large-scale rank of Teichmüller space, Duke Math. J. 166 (2017) 1517 MR3659941
13 A Lenzhen, K Rafi, J Tao, The shadow of a Thurston geodesic to the curve graph, J. Topol. 8 (2015) 1085 MR3431669
14 F Luo, A presentation of the mapping class groups, Math. Res. Lett. 4 (1997) 735 MR1484704
15 H A Masur, Y N Minsky, Geometry of the complex of curves, I : Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
16 H A Masur, Y N Minsky, Geometry of the complex of curves, II : Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
17 Y N Minsky, Quasi-projections in Teichmüller space, J. Reine Angew. Math. 473 (1996) 121 MR1390685
18 Y N Minsky, Bounded geometry for Kleinian groups, Invent. Math. 146 (2001) 143 MR1859020
19 R C Penner, J L Harer, Combinatorics of train tracks, 125, Princeton Univ. Press (1992) MR1144770
20 W y Yang, Genericity of contracting elements in groups, Math. Ann. 376 (2020) 823 MR4081104